# SDR HALA0600837

- Difficulty date: October 6, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,968 hours, 15,101 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SUPPORT FLANGE AND STAINLESS RUB RING FOR TOP SIDE OF ACCESS PANEL 446BR ARE BROKEN.  REPAIRED NR 2 PYLON SUPPORT FLANGE AND STAINLESS RUB RING ON TOP SIDE OF ACCESS PANEL 446 BR PER HAL M-105 NR 585O63.
